# SDR DALA2024090308693

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 37,790 hours, 4,821 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 F/A O2 GENERATOR @ R2 DOOR INOP. CORRECTIVE ACTION: R/R O2 CONTAINER & GENERATOR @ F/A R2 DOOR PER A330 AMM 35-21. CHKS OK. OK FOR SVC. (5706494)
